# SDR DALA2016092006725

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, AFT CABIN, STA 1037 FRAME 17R, CRACK, MARKED. REPAIRED CRACKED FRAME AT FS 1037 AT 17R BY REMOVED DAMAGE ON FRAME AND INSTALLING FILLERS, DOUBLERS IAW SRM 53-20-07.  REPAIR 1, FIG 201, USING DOUBLERS MADE FROM 7075 T6 .063 AND FILLERS MADE FROM 7075 T6 .050 AND TRIMMED PYLON ANGLE TO ACCESS TRAPPED FASTENERS IAW PRI AND ER/A 549616-14.
